# SDR AALA202202084944

- Difficulty date: February 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737*
- Aircraft serial: 31083
- Aircraft time: 36,303 hours, 14,828 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HT1
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: HIGH SPEED REJECTED TAKEOFF AT 101 KNOTS DUE TO INDICATED AIR SPEED DISAGREE ON BOTH CAPTAIN AND FIRST OFFICER SIDE. CAPTAIN AIRSPEED 101 KNOTS, FIRST OFFICER AIRSPEED 95 KNOTS. REMOVED AND REPLACED RIGHT PITOT PROBE PER AMM 34-11-01 OPERATIONS CHECK GOOD WITH LEAK/HEAT REMOVED AND REPLACED RIGHT AIR DATA MODULE (AALA202202080633) PER AMM 34-21-04. OPERATIONS CHECK GOOD LEAK CHECK GOOD.
